CSpace
拟凸函数和Hadamard不等式
林全文1; 俞元洪2
2011
Source Publication数学的实践与认识
ISSN1000-0984
Volume041Issue:017Pages:229
Abstract建立了若干关于拟凸函数的新的Hadamard型不等式,所得结果包含了某些文献中的结果作为我们不等式的特例.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/43466
Collection中国科学院数学与系统科学研究院
Affiliation1.广东石油化工学院
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
林全文,俞元洪. 拟凸函数和Hadamard不等式[J]. 数学的实践与认识,2011,041(017):229.
APA 林全文,&俞元洪.(2011).拟凸函数和Hadamard不等式.数学的实践与认识,041(017),229.
MLA 林全文,et al."拟凸函数和Hadamard不等式".数学的实践与认识 041.017(2011):229.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[林全文]'s Articles
[俞元洪]'s Articles
Baidu academic
Similar articles in Baidu academic
[林全文]'s Articles
[俞元洪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[林全文]'s Articles
[俞元洪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.